# SDR YENA201810040943

- Difficulty date: October 4, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 6130
- Aircraft time: 19,110 hours, 3,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, A DENT WAS FOUND ON THE EXTERNAL SKIN PANEL. REFER TO EC A17-485-02. FUSELAGE / AFT FUSELAGE / AT FR 61 AND STR 43R AND 44R / DENT DAMAGE– TEMPORARY REPAIR; APPROVED THIS REPAIR PER REF /4/ RDAS AND IS CLASSIFIED AS MAJOR CATEGORY 'C'.
